Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

user101

Member
  • Total Reviews

    0
  • Content Count

    75
  • Joined

  • Last visited

Community Reputation

7 Neutral

2 Followers

About user101

  • Rank
    Junior Member
  • Birthday January 29

Profile Information

  • Gender
    Male
  • Location
    Baltimore, MD

Recent Profile Visitors

2552 profile views
  1. DAY 53: GO RAVENS...RAVENS ALL THE WAY BABY!!! my skin looks better than it has been in the last 7-8 years....WOW...accutane is a drug that really works...I am kinda happy, but not too happy, because i have a long way to go.... rectal bleeding is on and off, so i dont know what to say, today i skipped the pill since i had to do the blood work...trying to get more fiber in my diet and more water....more cardio as well.....lets see... thats the only side effect that bothers me....
  2. DAY 49: the rectal bleeding stopped, it stopped yesterday on DAY 48, i am not sure if its the lower dosage or the fiber supplement that did it, but i can only thank GOD and my derm..for now.... currently i am on 30mg/day reduced dosage from a original 60mg/day...this is only for another week or so...after which i am on 40mg/day for the rest of the treatment...as long my body can handle 40mg/day....the only problem with changing dosage is that everytime they increase dosage, there is an I
  3. Hi All, DAY 47: when things are complicated and confusing, i go to the pros, thats why i pay them...lol, when i say pros, i mean my derm. so i went to see my derm today afternoon...and something interesting happened. i thought he might take me off accutane, instead he reduced my dosage to 40mg/day, he said some people's body just cant handle higher doses. the problem is i dont have 40mg pills with me. so he told me take 30mg/day until the next refill. he is going to prescribe 40mg pills
  4. I'm sorry about the whiteheads, I experienced that too. But mine's gone now (only a few on the side of my cheeks, unlike before they're all over my face) .. I guess we really just have to wait it out, they'll go away after some time. Best of luck! Hi Jonquil, i am already starting to see some whiteheads have gone down, so you are right, i can wait this thru'. good luck to you as well and keep posted. BMarieWantsNoAcne, nothing is more grosser than describing the acne, if we can do that, i a
  5. Hi BMarieWantsNoAcne, Could you describe more details?, like how long you have had this problem, etc.....the Claravis labels clearly state to "stop the medication and call doctor immediately if there is rectal bleeding"....and i am very sure that all docs are instructed to stop the medicine when they hear those "magical words" from the patient...lol....no doc would want to risk their license because they care about one patient's emotions....i understand that... at the same time, we are the ones
  6. DAY 46: my face looks really bad, way too many whiteheads and way too many red bumpy spots, these red spots are not cysts, because they dont pain at all......this is the worst my face has looked ever, i have always had acne but like ten spots, these are more like 50 spots, i am not counting, just a very rough estimate to give you the feel.....also my face is super dry, esp the area around my mouth, no matter how much i moisturize, it gets dry like in the next half hour, and surprisingly that wh
  7. DAY 40: now i am breaking out badly, i guess this is the IB, i have few cysts on my left cheek, esp one is a really big one, you can spot a mile away, i feel awful, lot of red smaller bumps around my lips, makes me very hard to shave, a couple of spots around my nose. no noticable changes with the 'sebaceous hyperplasia' condition. i still have the grainy skin feeling going on, something seems to be coming out, first i thought they were blackheads but they are not black in color at all, b
  8. dude, i am sorry to hear that this is not working out for you, i also share all the side effects that you mentioned, but the intensity is not so bad, i have rash like echzema on my forehand, also dry sensitive nose and nose bleeds when i blow my nose, and my face looks like i am a recovering drug addict, esp..the region around my mouth...lol, i am not much emotional affected by this because i kinda knew when i was getting myself into accutane. i hear you man, at the end of the day, you need to d
  9. DAY 34: lot of blackheads around my face, a lot more than when i began the treatment, i am not sure if i had this many blackheads, i think this drug is opening up the pores and these blackheads are being formed in past few days, thats what happen to pores when you open 'em and not close them back......from all the reading...it looks like the drug will push it out....so not too worried....i just hope that just happens fast.....
  10. DAY 32 & 33: same as yesterday and nothing new.... going forward....i am going to skip logging on those days when there is no change in acne or side effects...
  11. DAY 31: i used to have two cysts that were going down like 5 days back, i can still feel the cysts below my skin, like it has stopped going down....weird....!! blackhead are still not coming out yet, or i dont feel like it, the grainy feeling just continues, esp..nose and the cheek area below my eyes. mild back pain everything else is same as yesterday. looks like everything is same since like DAY 21 or so....nothing much happ. in the past 10 days....this drug is damn slow for all the hype it g
  12. hey blabla, you picked a funny username..... i am no doctor, but for the past few months i have been self educating about accutane and all that surrounds the drug....and here is what i think.... the conventional wisdom is 0.5-1mg/kg/day, so if you weigh 50kg, then your max is 50mg/day, beyond that your body cant handle the drug, they cross these limits very rarely.....probably only for chemo therapy treatments or something, since accutane is also used on patients with skin cancer.... if you have
  13. Hey IWTKM, only the common side effects would kick-in during the beginning weeks like dry lips and dry skin, more problematic side effects kick-in later like a month or two into it. this is the rule of thumb. this rule of thumb doesnt apply if you are allergic....so far it doesnt look so. also the rule of thumb of results is one or two months into it depending on the severity of your acne or if you have body acne, that would take longer. i felt the same way during my first 2 weeks, thats no
×